# SDR SIMA20160114002

- Difficulty date: January 14, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 38,874 hours, 35,506 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W200850820
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL 253CLC, EMER EXIT LIGHT HAS A BROKEN WIRE.  REPAIRED WIRE ON CEILING PANEL 253CLC, EMER EXIT LIGHT IAW SWPM 20-21-00.
